Related Questions

Have hypothyroid.5 months ago (40 days after baby delivery)doc checked TSH levels. Was within range. Taking 50mcg Synthroid (thyroxine) for 2yrs. When to check TSH?

1/2 times annually. As long as the TSH is in range, you'd only really need to check the TSH once or twice annually, unless any symptoms you may develop deem otherwise. I'd prefer to see a more thorough thyroid panel, though, including free T4 along with the TSH, and perhaps total T4, total T3 (liothyronine) and T3 (liothyronine) uptake. Read more...

Just started Synthroid (thyroxine) 100mcg (today is the 3rd day) for hypothyroidism, TSH was 10.85. Last night and tonight I'm very agitatated, is this expected?

It can be...... You are taking this in the morning, right? If not, it is a morning medicine. Still, as you're adjusting to being "at the right speed" so to speak, it can make you feel agitated. Talk to your dr. About a short term medicine for sleep if you're having trouble. You may also want to ask your dr. If you can start with 50 mcg for a couple of weeks instead. Read more...

I have no thyroid and I did not have my Synthroid (thyroxine) for a week. My levels indicate hypothyroid. Can I really go hypo in 1wk? Tsh 9 FT4. 08

Hypothyroid. yes.. If you have no thyroid, you need to take thyroid medication daily. Thyroid is like an engine to your body.. If your thyroid is not working or removed , you need to take thyroid medication regularly to maintain optimal levels. Read more...

Can hypothyroidism go away on it's own? Been on Synthroid (thyroxine) for 20 years. TSH is 1.4. last reading 10 mo ago. Feeling sweaty at night & overactive bm.

See below. First, 1.4 for your TSH is usually in the normal range. However, still need to check your lab's normal range. Second, if you have hypothyroid symptoms and the TSH is normal, you may want to get a free T4 level checked as confirmation. Third, the symptoms you describe - sweating and overactive BMs are NOT symptoms of hypothyroidism - they can be symptoms of hyperthyroidism though. Read more...